# SDR DHL97705001

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 1U11032
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION, THE L/E FLAP AMBER LIGHT REMAINED ON, ON THE SECOND OFFICIER S-PANEL.  THE LED ANNUNCIATOR LIGHT ON THE L/E NR 3 SLAT WAS ILLUMINATED.  PERFORMED ALTERNATE PROCEDURE.  REMOVED AND REPLACED ACTUATOR PER M/M.
